Alert archive / Oregon / Small Craft Advisories in 2016

Small Craft Advisory 84, NWS Medford, OR

August 24, 2016

NWS Medford, OR issued this small craft advisory at Aug 24, 2016, 2:16 PM PDT. It took effect at Aug 24, 2016, 3:00 PM PDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2016, 2:16 PM PDT (21:16 UTC)
In effect from
Aug 24, 2016, 3:00 PM PDT
Expired
Aug 25, 2016, 2:33 PM PDT
In force
24 hr
Issued by
NWS Medford, OR

The text

As transmitted.

987 
WHUS76 KMFR 242116
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
216 PM PDT WED AUG 24 2016

PZZ356-251200-
/O.CAN.KMFR.SC.Y.0083.000000T0000Z-160825T1800Z/
/O.NEW.KMFR.SC.Y.0084.160824T2200Z-160826T0600Z/
/O.NEW.KMFR.SW.Y.0090.160824T2200Z-160826T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
216 PM PDT WED AUG 24 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THURSDAY...

* WINDS...NORTH 20 TO 25 KT WITH GUSTS TO 30 KT.

* WAVES...STEEP AND WIND DRIVEN AT 5 TO 8 FEET.

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS FROM WINDS AND
  SEAS ARE EXPECTED BEYOND 5 NM FROM SHORE EXCEPT RIGHT UP TO
  SHORE NEAR CAPE BLANCO. SEAS WILL BE THE PRIMARILY HAZARD SOUTH
  OF BROOKINGS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-251200-
/O.CAN.KMFR.SC.Y.0083.000000T0000Z-160825T1800Z/
/O.NEW.KMFR.SC.Y.0084.160824T2200Z-160826T0600Z/
/O.NEW.KMFR.SW.Y.0090.160824T2200Z-160826T1800Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
216 PM PDT WED AUG 24 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THURSDAY...

* WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT.

* WAVES...STEEP AND WIND DRIVEN AT 6 TO 9 FEET. SEAS MAY
  OCCASIONALLY REACH 10 FEET SOUTH OF GOLD BEACH.

* AREAS AFFECTED AND TIMING...SMALL CRAFT ADVISORY CONDITIONS ARE
  EXPECTED IN ALL AREAS. WINDS AND SEAS WILL BE THE HAZARDS
  DOWNWIND OF CAPE BLANCO...WITH SEAS THE PRIMARY HAZARD FURTHER
  OFFSHORE.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-251200-
/O.CAN.KMFR.SC.Y.0083.000000T0000Z-160825T1800Z/
/O.NEW.KMFR.SW.Y.0090.160824T2200Z-160826T1800Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
216 PM PDT WED AUG 24 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
PDT FRIDAY...

* SEAS...STEEP AND WIND DRIVEN AT 5 TO 8 FEET DURING THE
  AFTERNOONS AND EVENINGS. FRESH SWELL WILL REMAIN STEEP AT NIGHT.  

* WINDS...NORTH 10 TO 20 KT.

* AREAS AFFECTED AND TIMING...ALL AREAS WILL BE AFFECTED...BUT
  THE STEEPEST SEAS WILL OCCUR IN THE VICINITY OF CAPE BLANCO
  DURING THE AFTERNOONS AND EVENINGS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-251200-
/O.CAN.KMFR.SC.Y.0083.000000T0000Z-160825T1800Z/
/O.NEW.KMFR.SW.Y.0090.160824T2200Z-160826T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
216 PM PDT WED AUG 24 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT THURSDAY...

* SEAS...STEEP AND WIND DRIVEN AT 5 TO 7 FEET DURING THE
  AFTERNOONS AND EVENINGS. FRESH SWELL WILL REMAIN STEEP AT NIGHT.  

* WINDS...NORTH 10 TO 20 KT.

* AREAS AFFECTED AND TIMING...SMALL CRAFT ADVISORY CONDITIONS WILL
  OCCUR MAINLY BEYOND 5 NM FROM SHORE...EXCEPT RIGHT UP TO SHORE
  NEAR CAPE BLANCO. THE STEEPEST SEAS WILL OCCUR IN THE VICINITY
  OF CAPE BLANCO DURING THE AFTERNOONS AND EVENINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
694 
WHUS76 KMFR 251009
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
309 AM PDT THU AUG 25 2016

PZZ356-252315-
/O.CAN.KMFR.SC.Y.0084.000000T0000Z-160826T0600Z/
/O.CAN.KMFR.SW.Y.0090.000000T0000Z-160826T0600Z/
/O.NEW.KMFR.SC.Y.0085.160826T0000Z-160826T0600Z/
/O.NEW.KMFR.SW.Y.0091.160826T0000Z-160826T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
309 AM PDT THU AUG 25 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS
ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS
IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. 

* WINDS...NORTH 20 TO 25 KT WITH GUSTS TO 30 KT.

* WAVES...STEEP AND WIND DRIVEN AT 5 TO 8 FEET.

* AREAS AFFECTED...SMALL CRAFT ADVISORY CONDITIONS FROM WINDS AND
  SEAS ARE EXPECTED BEYOND 5 NM FROM SHORE EXCEPT RIGHT UP TO
  SHORE NEAR CAPE BLANCO. SEAS WILL BE THE PRIMARY HAZARD SOUTH
  OF BROOKINGS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-252315-
/O.CAN.KMFR.SW.Y.0090.000000T0000Z-160826T0600Z/
/O.NEW.KMFR.SW.Y.0091.160826T0000Z-160826T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
309 AM PDT THU AUG 25 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 5 PM
THIS AFTERNOON TO 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 PM PDT THIS EVENING. 

* SEAS...STEEP AND WIND DRIVEN AT 5 TO 6 FEET DURING THE
  AFTERNOONS AND EVENINGS. FRESH SWELL WILL REMAIN STEEP AT NIGHT.

* AREAS AFFECTED AND TIMING...SMALL CRAFT ADVISORY CONDITIONS 
  WILL OCCUR MAINLY BEYOND 5 NM FROM SHORE...EXCEPT RIGHT UP TO 
  SHORE NEAR CAPE BLANCO. THE STEEPEST SEAS WILL OCCUR IN THE 
  VICINITY OF CAPE BLANCO DURING THE AFTERNOONS AND EVENINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ376-252315-
/O.CON.KMFR.SC.Y.0084.000000T0000Z-160826T0600Z/
/O.CON.KMFR.SW.Y.0090.000000T0000Z-160826T1800Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
309 AM PDT THU AUG 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WINDS...NORTH 20 TO 30 KT WITH GUSTS TO 35 KT.

* WAVES...STEEP AND WIND DRIVEN AT 6 TO 8 FEET. SEAS MAY
  OCCASIONALLY REACH 10 FEET SOUTH OF GOLD BEACH.

* AREAS AFFECTED AND TIMING...SMALL CRAFT ADVISORY CONDITIONS 
  ARE EXPECTED IN ALL AREAS. WINDS AND SEAS WILL BE THE HAZARDS 
  DOWNWIND OF CAPE BLANCO...WITH SEAS THE PRIMARY HAZARD FURTHER 
  OFFSHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND SEAS WILL CREATE A
POTENTIAL HAZARD TO SMALLER VESSELS AND INEXPERIENCED MARINERS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ370-252315-
/O.CON.KMFR.SW.Y.0090.000000T0000Z-160826T1800Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
309 AM PDT THU AUG 25 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 AM PDT FRIDAY...

* SEAS...STEEP AND WIND DRIVEN AT 5 TO 7 FEET DURING THE
  AFTERNOONS AND EVENINGS. FRESH SWELL WILL REMAIN STEEP AT NIGHT.

* AREAS AFFECTED AND TIMING...ALL AREAS WILL BE AFFECTED...BUT 
  THE STEEPEST SEAS WILL OCCUR IN THE VICINITY OF CAPE BLANCO 
  DURING THE AFTERNOONS AND EVENINGS. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
348 
WHUS76 KMFR 252133
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
233 PM PDT THU AUG 25 2016

PZZ356-252245-
/O.CAN.KMFR.SC.Y.0085.160826T0000Z-160826T0600Z/
/O.CAN.KMFR.SW.Y.0091.160826T0000Z-160826T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
233 PM PDT THU AUG 25 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

GUSTY WINDS AND ELEVATED SEAS WILL CONTINUE THROUGH THIS EVENING
BUT SMALL CRAFT ADVISORY CRITERIA ARE NOT EXPECTED TO BE MET.
WINDS AND SEAS WILL BOTH DIMINISH TONIGHT AND REMAIN RELATIVELY
LOW WELL INTO NEXT WEEK.

$$

PZZ376-261200-
/O.CAN.KMFR.SC.Y.0084.000000T0000Z-160826T0600Z/
/O.CON.KMFR.SW.Y.0090.000000T0000Z-160826T1800Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
233 PM PDT THU AUG 25 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 AM PDT FRIDAY...

* SEAS...STEEP AND WIND DRIVEN AT 5 TO 7 FEET THROUGH THIS
  EVENING. FRESH NORTH SWELL WILL REMAIN STEEP AT 5 TO 7 FEET 7
  SECONDS TONIGHT THROUGH TOMORROW MORNING.

* WINDS...NORTH 10 TO 20 KT. OCCASIONAL GUSTS TO 25 KT ARE
  POSSIBLE...ESPECIALLY NEAR CAPE BLANCO.

* AREAS AFFECTED...ALL AREAS BEYOND APPROXIMATELY 15 NM FROM
  SHORE...BUT THE STEEPEST SEAS WILL OCCUR NEAR AND SOUTH OF CAPE
  BLANCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$

PZZ350-252245-
/O.CAN.KMFR.SW.Y.0091.160826T0000Z-160826T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
233 PM PDT THU AUG 25 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED...

GUSTY NORTH WINDS AND ELEVATED SEAS WILL CONTINUE THROUGH THIS
EVENING BUT SMALL CRAFT ADVISORY CRITERIA ARE NOT EXPECTED TO BE
MET. WINDS AND SEAS WILL BOTH DIMINISH TONIGHT AND REMAIN
RELATIVELY LOW WELL INTO NEXT WEEK.

$$

PZZ370-261200-
/O.CON.KMFR.SW.Y.0090.000000T0000Z-160826T1800Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
233 PM PDT THU AUG 25 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 11 AM PDT FRIDAY...

* SEAS...STEEP AND WIND DRIVEN AT 5 TO 7 FEET THROUGH THIS
  EVENING. FRESH NORTH SWELL WILL REMAIN STEEP AT 5 TO 7 FEET 7
  SECONDS TONIGHT THROUGH TOMORROW MORNING.

* AREAS AFFECTED...ALL AREAS BEYOND APPROXIMATELY 15 NM FROM
  SHORE. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALLER VESSELS
AND INEXPERIENCED MARINERS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 9:08 AM PDT, 5 hours 8 minutes earlier.

Area forecast discussion, Aug 24, 9:08 AM PDT, 5 hours 8 minutes before
Area Forecast Discussion
National Weather Service Medford OR
908 AM PDT WED AUG 24 2016

.UPDATE...An extensive area of marine clouds remains along the
coast this morning, and while clearing is ongoing north of Cape
Blanco, improvement will be slow going to the south. Have had to
adjust sky conditions in the forecast to account for this. Have
also had to adjust some temperatures along the coast, but only
slightly, just enough to bring them in line with guidance.

All other aspects of the forecast remain on track, with warm dry
weather continuing into the weekend, and a cooldown on tap for
next week. for more information, see the previous discussion
below. -BPN

&&

.AVIATION...24/12Z TAF cycle...Patches of IFR stratus/fog are along
the coast north of Cape Blanco and also south of Gold Beach. LIFR
continues at KOTH but satellite shows the area to be very narrow. We
expect this area to burn off rather quickly this morning. The
thermal trough is expected to strengthen Wednesday night at the
coast. Have banked on the offshore flow being strong enough to keep
low clouds out of the coast. Confidence is only moderate at this
point as one model (out of 3) hints at possible IFR at the coast.
/FB

&&

.MARINE...Updated 830 AM PDT, Wednesday 24 August 2016...North winds
will continue through Thursday evening as a thermal trough
remains along the coast. Winds and seas will be at small craft
advisory levels over most areas, with the highest winds and seas
south of Cape Blanco. The thermal trough weakens and moves out of
the waters Friday and winds will weaken as a result.

There is no major change in the way new models handle the weak low
pressure over the waters through the weekend, and we expect winds to
be light and variable during this period with no major swell train
higher than 5 feet. -BPN/FB

&&

.PREV DISCUSSION... /Issued 424 AM PDT WED AUG 24 2016/

DISCUSSION...Model agreement is good to excellent through this
weekend then uncertainty in the forecast for beyond Sunday increases
quickly and substantially. The pattern will change today into
Thursday with the change most apparent at the coast. Coastal low
clouds and fog are persistent this morning but developing
northeasterly winds are expected to dry out the marine layer
during the day. This will lead to coastal temperatures today that
are modestly warmer than yesterday then clear skies are expected
to persist tonight into Thursday morning with much warmer and
drier conditions on Thursday. A coastal thermal trough is expected
to move inland on Friday with a southerly surge of marine air
with stratus and fog later Friday through Friday night. Thus,
coastal temperatures will peak on Thursday.

The warming trend will also be apparent inland with hot and dry
conditions becoming hotter and drier into Friday. High temperatures
on both Thursday and Friday will approach and may possibly set
records. West side valley highs on Thursday and Friday will range
from around 95 to 103 while east side highs will be mainly in the
mid to upper 80s. These readings will be around 5 to 15 degrees
above normal with heat likely to reach peak levels on Friday
afternoon. This level of heat should be respected with proper
precautions taken, but a heat advisory is not expected to be
necessary. Readings will be around 5 to 10 degrees lower than the
extremes reached last week. Most notably, overnight valley lows
will be only around 5 degrees above normal.

The evolution of the upper level pattern through Friday shows an
increasing influence of a broad ridge presently over the eastern
Pacific. This weekend..a trough will move southeast across British
Columbia into Alberta. The trough will bring an onshore flow and flatten
the ridge over the Pacific Northwest slightly. The onshore pattern
will bring noticeably cooler temperatures to the coast with night
and morning low clouds and patchy fog. Meantime...the cooling
inland this weekend will be modest. High temperatures on Saturday
are expected to resemble those that are expected today, then
readings on Sunday will resemble those of yesterday.

Beyond the weekend...another shortwave is expected to track south
to southeast into British Columbia and carve out a deeper trough.
The track of this feature and the depth of the resultant trough
are very much in question. For at least the last couple of runs,
the ECMWF solution shows a deeper and more rapidly developing
trough than the GFS. The forecast leans toward the ECMWF idea of a
more pronounced though still largely dry trough. A slight chance
of light showers remains in the forecast for the northern portion
of our coastal waters and northward over the waters Monday night
into Tuesday. By day 7/Wednesday, uncertainty increases further
though the forecast still looks dry with temperatures around
normal.

&&

FIRE WEATHER...Updated 330 AM PDT, Wednesday 24 August 2016...
Critical Fire Weather situation continues again today and likely
will continue into the end of the week as daytime highs are still
about 5 degrees warmer than normal and widespread minimum humidity
in the lower teens and single digits. Winds are not expected to
reach a warning level, but models indicate winds east of the
Cascades could remain breezy into the night Wednesday night.

Offshore east to northeast flow will develop tonight and continue
through Friday morning as the thermal trough expands and strengthens
along the coast. This means another period of nighttime poor to
moderate humidity recovery over the mid slopes and ridges. The
strongest offshore flow at night looks like Wednesday night and
Thursday morning for the coast, Cascades and Siskiyous. Thursday
night and Friday offshore easterly flow and low humidities will
continue in the Cascades and may reach critical conditions in zone
617 and northern zone 623. Will need to monitor for the potential of
meeting red flag conditions for these areas.

Friday will be the warmest day inland as the thermal trough comes
inland with cooling starting at the coast. Models are coming into
better agreement with another trough moving inland to the north on
the weekend. This is expected to bring gusty west winds late
Saturday afternoon and evening, especially for areas east of the
Cascades. No precipitation is expected at this time for the weekend.
/FB

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...None.

CA...None.

Pacific Coastal Waters...Small Craft Advisory until 11 AM PDT Thursday for
     PZZ350-356-370-376.

BPN/FJB/DW

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 2:16 PM PDTSmall Craft Advisory for Hazardous SeasMFR45 hr
Aug 24, 2:17 PM PDTRed Flag WarningMFRCoos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more33 hr

Nearby

Small Craft Advisories in Oregon, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.